Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



An asymptotic formula for the eigenvalues of the Laplacian operator in an unbounded domain

Author: Colin Clark
Journal: Bull. Amer. Math. Soc. 72 (1966), 709-712
MathSciNet review: 0196258
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Colin Clark, An embedding theorem for function spaces, Pacific J. Math, (to appear) MR 205111
  • 2. I. M. Glazman, Prijamye metody kačestvennovo spectral'novo analiza singuljarnyh differencial'novo operatorov, Fizmatgiz, Moscow, 1963. MR 185471
  • 3. A. M. Molcanov, On conditions for the discreteness of the spectrum of a differential operator of second order (Russian), Trudy Moskov. Mat. Obšč. 2 (1953), 169-200. MR 57422
  • 4. Daniel Ray, On the spectra of second order differential operators, Trans. Amer. Math. Soc. 77 (1954), 299-321. MR 66539
  • 5. F. Rellich, Das Eigenwertproblem von Δu+λu = 0 in Halbröhren, in Essays presented to R. Courant, Interscience, New York, 1948, 329-344. MR 23428
  • 6. M. Rosenblatt, On a class of Markov processes, Trans. Amer. Math. Soc. 71 (1951), 120-135. MR 43406
  • 7. E. C. Titchmarsh, Eigenfunction expansions associated with second order differential equations, Part II, Oxford Univ. Press, 1958. MR 19765

Additional Information


American Mathematical Society